Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sickness affects menstural cycle Or could this be pregnancy related

I heard sickness and medicine can throw off your cycle/period. The week before my period I was pretty sick. Really sore throat (might have been strep throat ) I was taking Advil , Chloraseptic,and Cepacol. I also wasn't sleeping properly, or eating too properly. I had this sickness the week before my period. My period which normally lasts 5 days, only lasted 3 and it was ridiculousy lighter than normal. Could this be caused from being sick/medicine etc.? Or what else could this possibly be ? Could this be pregnancy related?
Asked On : Fri, 12 Feb 2010
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Definitely stress, anxiety, infection and other medical condition can have a big impact on menstrual cycle and the quantity and quality of periods.. It can be the possible cause.. But if you are sexually active and recently have had unprotected sex, pregnancy too has to be considered as the cause.. In that case, it is better to get a pregnancy test done first before considering all other cause..

Answered: Fri, 12 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor